# SDR UHLA2010093000153

- Difficulty date: September 30, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 15,853 hours, 9,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PLEXIGLASS WINDOW FOR READING SLIDE PRESSURE OFF.  REMOVED AND REPLACED L2 DOOR SLIDE BUSTLE IAW EMB 170 MM 25-65-01.
